# SDR ASAA2022052338424

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 25,254 hours, 7,946 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE UPON LANDING. DURING FLT FO VTK DISPLAYED ON ND BUT WENT AWAY WITHIN A MINUTE. GROUNDED - YES. PERFORMED B737-900 FIM "FMC DISAGREE MESSAGE" 34-61 TASK 835. SUSPECT INTERMITTENT FAULT. ACCOMPLISHED FMC SYS. BITE PER FIM 34-61 TASK 801 NO FAULTS NOTED, OK FOR SERVICE.
